Riemannian submanifolds with concircular canonical field
Bull. Korean Math. Soc. 2019 Vol. 56, No. 6, 1525-1537
Published online August 6, 2019
Printed November 30, 2019
Bang-Yen Chen, Shihshu Walter Wei
Michigan State University; University of Oklahoma
Abstract : Let $\tilde M$ be a Riemannian manifold equipped with a concircular vector field $\tilde X$ and $M$ a submanifold (with its induced metric) of $\tilde M$. Denote by $X$ the restriction of $\tilde X$ on $M$ and by $X^T$ the tangential component of $X$, called the canonical field of $M$. In this article we study submanifolds of $\tilde M$ whose canonical field $X^T$ is also concircular. Several characterizations and classification results in this respect are obtained.
Keywords : concircular canonical field, canonical field, conservative vector field, conformal canonical field
MSC numbers : 53C40, 53C42
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd